# SDR UPS203315

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 7075T6
- Condition: Corroded
- Location: Fs 312-315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON WEB DOUBLER AT BS 312 TO 315, LBL 12, WL 181.  REPLACED DOUBLER PER SRM 53-10-2, 51-20-1, 53-10-1, 51-10-6, 51-10-2.
